View Full Version : Day 2 Vyvanse 30mg - feel nothing!


KELMO1234
12-08-16, 07:58 AM
Hi there,

Its day two today of Vyvanse 30mg as I was diagnosed Monday with ADD.

I feel absolutely nothing! Yesterday i felt slightly more motivated but don't know if this was just psychological. I never slept that well last night, i work up very early.

I feel particularly more foggy headed today as lack of sleep!


Any ideas? How long do i leave it before i tell my psychiatrist that its not working?

I was expecting to at least feel something from the 30mg.

I've been on all sorts of anti depressants and i'm actually on venlafaxine 150mg at the moment as I've suffered anxiety/depression since my mid 20's. Probably a factor of my un-diagnosed ADD!

The vyvanse is my first medicatoin for ADD. And its day two today. I took it around 3 hours ago.

any advise would be much appreciated.
Kerrie

C15H25N3O
12-08-16, 08:50 AM
Usually you should feel its first intake.
As I quick-reasearched the additional intake of Venlafaxin should be your problem.
Venlafaxine seems to be a inhibitor of enzyme P450 CYP2D6 which is needed
for substrating amphetamines. Switching you to another amphetamine would
not have a different result. As I know Venlafaxine works with methylphenidate.

It depends on your doc if he stops Venlafaxine or replaces Elvanse with Ritalin.

https://www.ncbi.nlm.nih.gov/pubmed/10631623